# SDR SWAA2025120140306

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 65,816 hours, 43,246 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN BURNING IN THE FWD GALLEY.   PERFORMED INSPECTION IAW AMM 05-51-56 NO ISSUES FOUND BELIEVE COFFEE MAKER. TO BE BAD. ACFT OK FOR SERVICE.
